# SDR ABXA9700712

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591062579
- Condition: Eroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE LEFT HORIZONTAL STABILIZER  LEADING EDGE SKINS ERODED.  REPAIRED LEFT HORIZONTAL STAB LEADING EDGE SKINS IAW ABX REA D955-16859-MR.
